MathSciNet Relay Station
MathSciNet bibliographic data
MR133849 (24 #A3673) 60.20
Whittle, P. Bounds for the moments of linear and quadratic forms in independent variables. Teor. Verojatnost. i Primenen. 5 1960 331–335.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement